Mutual variation of the initial coefficients of univalent functions
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 56-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a6,
author = {A. Yu. Vasil'ev},
title = {Mutual variation of the initial coefficients of univalent functions},
journal = {Matemati\v{c}eskie zametki},
pages = {56--65},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a6/}
}
A. Yu. Vasil'ev. Mutual variation of the initial coefficients of univalent functions. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 56-65. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a6/